MathSciNet Relay Station
MathSciNet bibliographic data
MR1013462 22E46
Casselman, W. Canonical extensions of Harish-Chandra modules to representations of $G$. Canad. J. Math. 41 (1989), no. 3, 385–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement